# SDR ASAA2015032911165

- Difficulty date: March 29, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 24,804 hours, 7,594 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005322
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 26,434 hours, 8,072 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START,  NR 1 ELECTRICAL GENERATOR WOULD NOT CONNECT TO THE BUS FREQ AND VOLTS 0.  ACFT GROUNDED. REPLACED NR 1 IDG REF AMM 24-11-11.
